American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. C. Lagarias. On the computational complexity of determining the solvability or unsolvability of the equation $X\sp{2}-DY\sp{2}=-1$ . Trans. Amer. Math. Soc. 260 (1980) 485-508. MR 574794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald Alter and K. K. Kubota. Multiplicities of second order linear recurrences . Trans. Amer. Math. Soc. 178 (1973) 271-284. MR 0441841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1